Weighted bergman kernels on orbifolds

Julius Ross University of Cambridge Richard Thomas Imperial College

Differential Geometry mathscidoc:1609.10220

Journal of Differential Geometry, 88, (1), 87-107, 2011
We describe a notion of ampleness for line bundles on orbifolds with cyclic quotient singularities that is related to embeddings in weighted projective space, and prove a global asymptotic expansion for a weighted Bergman kernel associated to such a line bundle.
No keywords uploaded!
[ Download ] [ 2016-09-12 07:45:09 uploaded by admin ] [ 429 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{julius2011weighted,
  title={WEIGHTED BERGMAN KERNELS ON ORBIFOLDS },
  author={Julius Ross, and Richard Thomas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912074509175151879},
  booktitle={Journal of Differential Geometry},
  volume={88},
  number={1},
  pages={87-107},
  year={2011},
}
Julius Ross, and Richard Thomas. WEIGHTED BERGMAN KERNELS ON ORBIFOLDS . 2011. Vol. 88. In Journal of Differential Geometry. pp.87-107. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912074509175151879.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved